Pacific Journal of Mathematics

Free products of topological groups with amalgamation.

Elyahu Katz and Sidney A. Morris

Article information

Source
Pacific J. Math., Volume 119, Number 1 (1985), 169-180.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706283

Mathematical Reviews number (MathSciNet)
MR797022

Zentralblatt MATH identifier
0581.22002

Subjects
Primary: 22A05: Structure of general topological groups

Citation

Katz, Elyahu; Morris, Sidney A. Free products of topological groups with amalgamation. Pacific J. Math. 119 (1985), no. 1, 169--180. https://projecteuclid.org/euclid.pjm/1102706283


Export citation

References

  • [I] T. H. Fay and B. V. S. Thomas, Remarks on the free product of two Hausdorff groups, Arch. Math. (Basel), 33 (1979), 57-65.
  • [2] M. I. Graev, On free products of topologicalgroups, (Russian), Izv. Akad. Nauk. SSSR, Ser. Mat., 14 (1950), 343-354.
  • [3] E. Katz, Free products in the category of k-groups, Pacific J. Math., 59 (1975), 493-495.
  • [4] E. Katz and S. A. Morris, Free products of k^'topological groups with normal amalgamation, Topology Appl., 15 (1983), 189-196.
  • [5] M. S. Khan and S. A. Morris, Free products of topological groups with central amalgamationI, Trans. Amer. Math. Soc, 273 (1982), 417-432.
  • [6] W. F. La Martin, On the foundations of k-grouptheory,Dissertationes mathematicae #146(1977).
  • [7] W. Magnus, A. Karrass and D. Solitar, CombinatorialGroup Theory, (Dover Publ. Inc., New York, 1976).
  • [8] S. A. Morris, E. T. Ordman and H. B. Thompson, The Topologyof Free Productsof Topological Groups, Proc. Second Internat. Conf. Theory of Groups, Canberra (1973), Springer Lecture Notes 372, 504-515.
  • [9] B. H. Neumann, an essay on free products of groups with amalgamation, Philos. Trans. Royal Soc. London (A), 246 (1954), 503-554.
  • [10] P. Nickolas, A Kuroshsubgrouptheorem for topological groups,Proc. London Math. Soc, 42 (81), 461-477.
  • [II] E. C. Nummela, On epimorphismsof topological groups,General Topology Appl., 9 (1978), 155-167.
  • [12] E. T. Ordman, Free products of topological groups whichare k^-spaces, Trans. Amer. Math. Soc, 191 (1974), 61-73.
  • [13] E. T. Ordman, Freeproducts of topological groups with equal uniformitiesI, Colloq. Math., 31 (1974), 37-43.
  • [14] B. V. S. Thomas, Categories of topological groups,Memphis State University Report 76-16.
  • [15] B. V. S. Thomas, On the Coproductof the Topological Groups Q and Z2, Proc Int. Conf. on categorical topology, Berlin, 1978. Springer Lecture Notes, 719 (1979), 371-375.

See also

  • II : Elyahu Katz, Sidney A. Morris. Free products of topological groups with amalgamation. II. Pacific Journal of Mathematics volume 120, issue 1, (1985), pp. 123-130.